Alert archive / Illinois / Areal Flood Warnings in 2009
Areal Flood Warning 21, NWS St. Louis, MO
NWS St. Louis, MO issued this areal flood warning at Jun 9, 2009, 12:21 AM CDT for Saint Clair County, Washington County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2009, 12:21 AM CDT (05:21 UTC)
- Expired
- Jun 9, 2009, 6:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Saint Clair County, IL, Washington County, IL
The radar
The St Louis radar (KLSX), 102 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1379 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 090521
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1221 AM CDT TUE JUN 9 2009
ILC163-189-091100-
/O.NEW.KLSX.FA.W.0021.090609T0521Z-090609T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON IL-ST. CLAIR IL-
1221 AM CDT TUE JUN 9 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR...
SOUTHEASTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS
WESTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS
* UNTIL 600 AM CDT
* AT 1213 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
ACROSS THE WARNED AREA. WATER WAS REPORTED ON ROUTE 4 NEAR MARISSA
IN ST. CLAIR COUNTY. IN WASHINGTON COUNTY HIGHWAY 1 EAST
OF ADDIEVILLE AND HIGHWAY 12 NEAR OKAWVILLE ARE CLOSED DUE TO
HIGH WATER.
* THUNDERSTORM ACTIVITY HAS ENDED FOR THE NIGHT...AND NO ADDITIONAL
HEAVY RAIN IS EXPECTED. HOWEVER...FLOODING CAN BE EXPECTED TO
CONTINUE THROUGH THE NIGHT DUE TO THE HEAVY RAIN FROM MONDAY
EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
MOST FLOODING DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR CAR
INTO AREAS WHERE WATER COVERS THE ROAD TO AN UNKNOWN DEPTH. ALWAYS
OBEY ROAD CLOSURE SIGNS. TURN AROUND DONT DROWN
&&
LAT...LON 3821 8938 3823 8990 3841 8986 3844 8971
3842 8971 3843 8967 3844 8967 3848 8957
3848 8952 3847 8948 3849 8946 3849 8939
3851 8936
$$
CARNEY1 follow-up statement
000
WGUS83 KLSX 091051
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
551 AM CDT TUE JUN 9 2009
ILC163-189-091106-
/O.EXP.KLSX.FA.W.0021.000000T0000Z-090609T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON IL-ST. CLAIR IL-
551 AM CDT TUE JUN 9 2009
...THE FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN ST. CLAIR
AND WESTERN WASHINGTON COUNTIES WILL BE ALLOWED TO EXPIRE AT 600 AM
CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3821 8938 3823 8990 3841 8986 3844 8971
3842 8971 3843 8967 3844 8967 3848 8957
3848 8952 3847 8948 3849 8946 3849 8939
3851 8936
$$
MILLERWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Jun 8, 11:59 PM CDT, 22 minutes earlier.
Area forecast discussion, Jun 8, 11:59 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1159 PM CDT MON JUN 8 2009 .DISCUSSION... /333 PM CDT MON JUN 8 2009/ FOR THE SHORT TERM (TONIGHT THRU WEDNESDAY NIGHT)... INITIAL FORECAST CONCERN FOCUSES UPON THE POTENTIAL SEVERITY WITHIN THE WARM SECTOR AHEAD OF THE SURFACE COLD FRONT PRESENTLY SITUATED ALONG THE I-44 CORRIDOR NORTHEASTWARD INTO THE GREAT LAKES REGION BY 0Z. SBCAPES ON THE ORDER OF 2500 J/KG ... MID-LEVEL LAPSE RATES OF 6-7 C/KM ... AND MODEST HELICITIES WITHIN THE 0-1/0-3 KM RANGE ... POSE A SUBSTANTIAL HAIL AND DAMAGING WIND THREAT FOR LOCATIONS EAST OF THE MS AND ACROSS SOUTHEAST MO ... IN AGREEMENT WITH SPCDY1 OUTLOOK. NEVERTHELESS ... ONE CHALLENGING CAVEAT IS THE FACT THAT EXPLICIT MODELS ARE HARDLY EMULATING CONVECTION ACROSS THE AREA ... YET THE CONVECTIVE PARAMETERS EXIST. WILL NEED TO MONITOR CLOSELY AS PERHAPS DRIER AIR WRAPPING BEHIND THE MAIN H500 SHORTWAVE ASSOCIATED WITH THE SURFACE LOW ACROSS THE WESTERN GREAT LAKES IS HAVING A MUCH BIGGER INFLUENCE IN LIMITING CONVECTION THAN ORIGINALLY THOUGHT. INTO TUESDAY COLD FRONT WILL CONTINUE TO PROGRESS SOUTHEASTWARD INTO BOOTHEEL REGION WITH SURFACE HIGH PRESSURE BUILDING ACROSS THE NORTHERN FA IN ITS WAKE. HAVE KEPT PREVIOUS THINKING OF MINOR PRECIP CHANCES FOR EARLY MORNING TUESDAY FOR EXTREME SOUTHEASTERN PORTIONS OF THE FA. SECOND LOW WILL DEVELOP THRU THE CENTRAL PLAINS BY AFTERNOON RESULTING IN A WARM FRONT TO LIFT NORTHWARD THRU THE FA WITH ATTENDANT STRONG SOUTHERLY LOW LEVEL FLOW. HAVE KEPT THE SOUTHWESTERN PORTION OF THE FA AREA WITH SLIGHT CHANCES UNTIL THE WARM FRONT PROGRESSES FURTHER NORTHWARD DURING TUESDAY EVENING. BELIEVE COMBINATION OF EASTERLY FLOW AND SURFACE HIGH PRESSURE OVER THE OHIO VALLEY WILL KEEP DRIER AIR OVER THE REGION AND PRECIP AT BAY FOR MOST OF TUESDAY. INTO TUESDAY EVENING SOUTH-SOUTHWESTERLY FLOW ALOFT WILL ADVECT ANOTHER MOIST AND UNSTABLE AIRMASS ACROSS THE BI-STATE REGION AHEAD OF A WEAK H500 TROF. WARM FRONT WILL LIFT THRU THE FA NORTHWARD ALONG THE MO-IA BORDER REGION. FOLLOWING CLOSELY WITH THE MESO-NAM/ECMWF THERE ARE STRONG INDICATIONS OF IMPULSES ALONG THE H500 ZONAL FLOW TRIGGERING CONVECTION ACROSS THE CENTRAL PLAINS RESULTING IN A MCS THRU THE NORTHERN FA FOR THE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING TIMEFRAME. FUELED BY A STRONG SOUTHWESTERLY H850 LLJ AND POTENTIAL INFLUENCES FROM H300 LEFT EXIT REGION ... MCS SHOULD BE ELEVATED IN NATURE AND CONTINUE THRU MORNING WITH PWATS ON THE ORDER OF 1.5 TO 2 INCHES IN THE VICINITY OF QUINCY ILLINOIS. MAIN THREATS ANTICIPATED ARE MAINLY HAIL WITH THE POTENTIAL FOR FLOODING. INTO WEDNESDAY RIDGE OF HIGH PRESSURE WILL BUILD THRU THE NORTHERN PLAINS PUSHING WET WEATHER FURTHER SOUTHEAST ACROSS THE FA. H850 TEMPS WILL FALL IN THE WAKE OF A COLD FRONT WITH PRECIP DEVELOPING ALONG AND AHEAD WITHIN THE VERY WARM ... MOIST AND UNSTABLE AIRMASS. QUESTIONS RESOLVE TO THE POTENTIAL SEVERITY OF THE WEATHER WITH POTENTIAL BOUNDARIES ... IF ANY ... LEFTOVER FROM MORNING MCS IN NORTHERN MO. IN AGREEMENT WITH SPCDY3 ANALYSIS OF POTENTIAL CAPPING AS H850 FLOW ALOFT WILL ADVECT A SUBSTANTIALLY WARM AIR MASS ALOFT. NEVERTHELESS ANY CONVECTIVE WEATHER THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS ... AND THE POTENTIAL FOR LOCALIZED FLOODING AS PWATS WILL BE ON THE ORDER OF 1.5 TO 2 INCHES SOUTH OF THE BOUNDARY. HAVE ALSO THROWN IN GUSTS ALONG AND AHEAD OF THE COLD FRONT. INTO WEDNESDAY NIGHT COLD FRONT WILL CONTINUE TO PROGRESS SOUTHEASTWARD INTO THE SOUTHEASTERN MO AND SOUTHERN IL REGION. HAVE THROWN IN SOME MINOR GUSTS IN WAKE OF THE COLD FRONT WITH MUCH COOLER AIR SETTLING ACROSS THE AREA. PRECIP CHANCES CONTINUE ALONG AND SOUTH OF I-70 AS THERE ARE INDICATIONS FOR ANOTHER MCS ACROSS SOUTHERN MO FUELED BY A STRONG SOUTHWESTERLY H850 JET. TEMPS SHOULD COOL CONSIDERABLY ACROSS THE NORTHERN FA AS H850 TEMPS WILL BE IN THE +14-16C RANGE. FOR THE EXTENDED (THURSDAY - TUESDAY)... PER H500 TRENDS THERE IS FAIRLY GOOD AGREEMENT BETWEEN MODEL SOLUTIONS FOR THURSDAY THRU SATURDAY FOR ZONAL FLOW ACROSS THE REGION WITH SOME EMBEDDED WEAK SHORTWAVES ... THEREAFTER BECOMING INCONSISTENT WITH PLACEMENT AND TIMING OF FEATURES MAKING THE FORECAST QUITE TRICKY FOR THE BEGINNING OF NEXT WEEK. HAVE THUS FOR THE EXTENDED FORECAST GONE WITH A BLEND OF GFS/ECMWF MODEL SOLUTIONS ... WITH GREATER EMPHASIS ON THE ECMWF FURTHER OUT IN TIME. FOR THURSDAY COLD FRONT WILL BE PROGRESSING OVER THE SOUTHEASTERN PORTION OF THE FA AND HAVE KEPT BEST PRECIP CHANCES FOCUSED ACROSS SOUTHEAST MO AND SOUTHERN IL. SURFACE HIGH PRESSURE WILL PROGRESS OUT OF THE CENTRAL PLAINS WITH ATTENDANT NORTHERLY FLOW. WITH RECENT RAINS AND LOW-LEVEL RH WOULD EXPECT DIURNAL CU FOR THURSDAY. HAVE CONTINUED WITH PREVIOUS FORECASTERS THINKING WITH COOLER THAN NORMAL TEMPS FOR THURSDAY AND THURSDAY NIGHT IN WAKE OF THE COLD FRONT AS H850 TEMPS WILL BE AROUND +12C WITH POTENTIAL FOR CLEARING SKIES ACROSS NORTHERN MO AND WEST-CENTRAL IL. FRIDAY TO BE FAIRLY DRY WITH SURFACE HIGH PRESSURE SETTLED OVER THE MID-MS VALLEY REGION. THERE IS A VERY SLIGHT CHANCE FOR WET WEATHER OVER CENTRAL AND SOUTHWESTERN PORTIONS OF THE FA AS A WARM FRONT LIFTS NORTHWARD AS SURFACE HIGH ADVECTS EASTWARD AND SOUTHERLY FLOW RETURNS WESTERN MO WITH WAA IN CONCERT WITH RETURN OF STRONG H850 LLJ INTO FRIDAY EVENING. MODEL DISCREPANCIES BEGIN SATURDAY NIGHT AND THRU THE REMAINDER OF THE FORECAST PERIOD. GFS SEEMS TO EMBELLISH UPON PRECIP ACROSS THE FA WHILE ECMWF SEEMS MORE REALISTIC. NEVERTHELESS RUN-TO-RUN CONTINUITY OVER THE PAST COUPLE OF DAYS HAS NOT BEEN CONSISTENT AND THUS LEADS TO A LOT OF UNCERTAINTY IN THE REMAINING FORECAST. NEVERTHELESS THE REMAINING TREND FOR SUNDAY THRU TUESDAY IS FOR LOW PRESSURE TO BUILD THRU THE CENTRAL PLAINS IN CONCERT WITH WEAK H500 TROF. AN ATTENDANT FRONTAL BOUNDARY WILL STRETCH THRU THE BI-STATE REGION...ITS PLACEMENT FAVORABLE ALONG THE I-70 CORRIDOR AND LIFTING SLOWLY NORTHWARD. THIS FRONTAL BOUNDARY IN COMBINATION WITH ZONAL FLOW AT H500 AND MODEST H850 FLOW ALONG AND SOUTH-SOUTHWESTWARD WILL BECOME THE FOCUS ... APPARENTLY ... FOR A SERIES OF CONVECTIVE SYSTEMS OVER THE FA. OF COURSE THIS IS SEVERAL DAYS OUT AND THUS DESERVES A LOT OF SCRUTINY ... THUS HAVE KEPT POPS LOW FOR THE TIME BEING ... BUT HAVE FOLLOWED WITH MOSTLY CLOUDY CONDITIONS AND DIURNAL TRENDS LEAVING LOWS OVERNIGHT INTO THE LOW 60S RISING THRU THE DAY INTO THE LOW TO MID 80S INTO THE BEGINNING OF NEXT WEEK. SIPPRELL && .AVIATION... /1150 PM CDT MON JUN 8 2009/ FOR THE 06Z TAFS... WEAK COLD FRONT HAS MOVED SOUTH OF THE STL METRO AREA AND IS NOW NEAR A LINE FROM KFAM TO KSAR TO KSLO. THUNDERSTORMS HAVE MOVED OUT OF THE AREA...AND EXCEPT FOR ISOLATED COVERAGE OVER SOUTHEAST MO/SOUTHWEST IL...I BELIEVE THE STORMS ARE DONE FOR THE NIGHT. THINK ONLY REAL CONCERN WILL BE MARGINAL STRATUS MOVING OVER NORTHEAST MO/WEST CENTRAL ILLINOIS FOR THE FIRST PART OF THE TAF PERIOD. THE STRATUS DOESNT SEEM INTERESTED IN BUILDING SOUTHWARD...AND CIGS LOOK LIKE THEYLL STAY AOA 2000FT. GUIDANCE IS HINTING THAT THESE CIGS WILL BREAK UP/MOVE EASTWARD BEFORE 12Z TUESDAY MORNING. ELSEWHERE AND OTHERWISE...VFR CONDITIONS ARE EXPECTED WITH SURFACE WINDS VEERING FROM THE NORTH TO THE SOUTHEAST THROUGH THE MORNING HOURS INTO TUESDAY AFTERNOON. RAIN AND THUNDERSTORMS APPEAR TO BE LIKELY OVER MUCH OF THE AREA AFTER 06Z WEDNESDAY AS A WARM FRONT MOVES NORTH THROUGH THE REGION. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 8, 11:34 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1134 PM CDT MON JUN 8 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 1134 PM CDT MON JUN 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF SOUTHEAST MISSOURI THROUGH THE REST OF THE NIGHT. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT COULD PRODUCE LOCALLY HEAVY RAIN. MODERATE FLOODING CONTINUES ALONG THE ILLINOIS RIVER AT MEREDOSIA. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS FROM TUESDAY NIGHT THROUGH THURSDAY FOR THE AREA. SOME OF THESE STORMS MAY BE SEVERE TUESDAY NIGHT THROUGH THURSDAY WITH HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY AND INTO SATURDAY NIGHT. MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AT MEREDOSIA. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
In the hours before
Local storm report, Jun 8, 8:34 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 PM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL RED BUD 38.21N 90.00W
06/08/2009 M0.25 INCH RANDOLPH IL TRAINED SPOTTER
&&
EVENT NUMBER LSX0902286
JPLocal storm report, Jun 8, 9:11 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 PM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0520 PM TORNADO SHILOH 38.55N 89.91W
06/08/2009 ST. CLAIR IL TRAINED SPOTTER
ROOF DAMAGE...FENCES DOWN...AND SMALL SHEDS DESTROYED
IN THE EAGLES LANDING SUBDIVISION
&&
EVENT NUMBER LSX0902287
JPLocal storm report, Jun 8, 9:35 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0931 PM FLASH FLOOD ADDIEVILLE 38.39N 89.49W
06/08/2009 WASHINGTON IL LAW ENFORCEMENT
COUNTY HIGHWAY 1 CLOSED FROM HIGHWAY 27 TO
ADDIEVILLE...2 FEET OF WATER REPORTED OVER THE ROADWAY
&&
EVENT NUMBER LSX0902288
JPLocal storm report, Jun 8, 9:37 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 PM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL MASCOUTAH 38.51N 89.81W
06/08/2009 M2.00 INCH ST. CLAIR IL TRAINED SPOTTER
HAIL FELL FOR ROUGHLY 5 MINUTES
&&
EVENT NUMBER LSX0902289
JPLocal storm report, Jun 8, 10:00 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1000 PM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0950 PM FLOOD MARISSA 38.26N 89.75W
06/08/2009 ST. CLAIR IL LAW ENFORCEMENT
WATER ON ROUTE 4 AT SCHOOL VIEW DRIVE AND ON
LICKENBROCK SCHOOL ROAD 1 MILE NORTH OF DARMSTADT ROAD
&&
EVENT NUMBER LSX0902290
BRITTLocal storm report, Jun 8, 10:58 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 PM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL PONTOON BEACH 38.73N 90.05W
06/08/2009 E0.88 INCH MADISON IL TRAINED SPOTTER
0435 PM HAIL CADET 37.99N 90.69W
06/08/2009 E0.70 INCH WASHINGTON MO LAW ENFORCEMENT
0441 PM HAIL MADISON 38.68N 90.15W
06/08/2009 M1.00 INCH MADISON IL TRAINED SPOTTER
QUARTER SIZE HAIL AT INTERSECTION OF ROUTE 3 AND I270
0442 PM HAIL EDWARDSVILLE 38.80N 89.97W
06/08/2009 E0.88 INCH MADISON IL LAW ENFORCEMENT
HAIL OBSERVED AT SIU CAMPUS
0442 PM HAIL 1 NNE MITCHELL 38.78N 90.08W
06/08/2009 M1.00 INCH MADISON IL TRAINED SPOTTER
0445 PM HAIL GRANITE CITY 38.71N 90.13W
06/08/2009 M0.88 INCH MADISON IL TRAINED SPOTTER
0445 PM HAIL EDWARDSVILLE 38.80N 89.97W
06/08/2009 E0.70 INCH MADISON IL TRAINED SPOTTER
0445 PM HAIL 1 NNW EDWARDSVILLE 38.80N 89.97W
06/08/2009 M0.50 INCH MADISON IL CO-OP OBSERVER
DURATION 3 MINUTES
0456 PM HAIL EDWARDSVILLE 38.80N 89.97W
06/08/2009 M1.00 INCH MADISON IL TRAINED SPOTTER
0500 PM HAIL GLEN CARBON 38.76N 89.97W
06/08/2009 M1.00 INCH MADISON IL TRAINED SPOTTER
0500 PM HAIL EDWARDSVILLE 38.80N 89.97W
06/08/2009 E1.00 INCH MADISON IL TRAINED SPOTTER
0502 PM HAIL COLLINSVILLE 38.68N 90.00W
06/08/2009 M1.00 INCH MADISON IL TRAINED SPOTTER
0504 PM HAIL EDWARDSVILLE 38.80N 89.97W
06/08/2009 M1.00 INCH MADISON IL TRAINED SPOTTER
HAIL FOR 10 MINUTES
0507 PM HAIL MADISON 38.68N 90.15W
06/08/2009 E1.00 INCH MADISON IL TRAINED SPOTTER
0.25 MILE EAST OF INTERSECTION OF I55(I70) AND ROUTE
159. HAIL RANGES FROM DIME TO QUARTER SIZE.
0508 PM HAIL COLLINSVILLE 38.68N 90.00W
06/08/2009 M1.00 INCH MADISON IL TRAINED SPOTTER
0508 PM HAIL GLEN CARBON 38.76N 89.97W
06/08/2009 M1.50 INCH MADISON IL TRAINED SPOTTER
SPOTTER ALSO MEASURED 1 INCH OF RAIN IN 30 MINUTES
0520 PM TORNADO OFALLON 38.59N 89.91W
06/08/2009 ST. CLAIR IL TRAINED SPOTTER
SPOTTER OBSERVED STRONG ROTATION AND A DEBRIS CLOUD
AROUND I 64 AND GREEN MOUNTAIN
0520 PM TORNADO OFALLON 38.59N 89.91W
06/08/2009 ST. CLAIR IL TRAINED SPOTTER
ROOF DAMAGE TO FULTON JR HIGH IN OFALLON
0520 PM TSTM WND DMG OFALLON 38.59N 89.91W
06/08/2009 ST. CLAIR IL AMATEUR RADIO
2 FOOT DIAMETER TREE DOWN ON A CAR AT INTERSECTION OF
3RD STREET AND GREENMOUNT NEAR HIGHWAY 50.
0520 PM TORNADO SHILOH 38.55N 89.91W
06/08/2009 ST. CLAIR IL TRAINED SPOTTER
ROOF DAMAGE...FENCES DOWN...AND SMALL SHEDS DESTROYED
IN THE EAGLES LANDING SUBDIVISION
0522 PM HAIL OFALLON 38.59N 89.91W
06/08/2009 M1.00 INCH ST. CLAIR IL AMATEUR RADIO
0523 PM TORNADO SHILOH 38.55N 89.91W
06/08/2009 ST. CLAIR IL TRAINED SPOTTER
DEBRIS VISIBLE WITH CIRCULATION FROM SOUTH OF LEBANON
AVENUE AND EAST OF GREEN MOUNT ROAD. EVENT HAD ENDED
BEFORE CALL WAS MADE.
0525 PM HAIL SHILOH 38.55N 89.91W
06/08/2009 M1.00 INCH ST. CLAIR IL AMATEUR RADIO
0530 PM TSTM WND GST OFALLON 38.59N 89.91W
06/08/2009 E60 MPH ST. CLAIR IL FIRE DEPT/RESCUE
PEA SIZED HAIL ALSO OBSERVED
0530 PM WALL CLOUD 5 E BELLEVILLE 38.53N 89.91W
06/08/2009 ST. CLAIR IL TRAINED SPOTTER
SPOTTER OBSERVED A RAPIDLY ROTATING WALL CLOUD ABOUT A
MILE SOUTH OF SCOTT AIR FORCE BASE
0531 PM HAIL SCOTT AFB 38.54N 89.85W
06/08/2009 M0.88 INCH ST. CLAIR IL TRAINED SPOTTER
0534 PM HAIL VIBURNUM 37.71N 91.13W
06/08/2009 E1.00 INCH IRON MO TRAINED SPOTTER
0535 PM TORNADO 5 E BELLEVIEW 39.35N 90.69W
06/08/2009 CALHOUN IL OTHER FEDERAL
TORNADO LOCATED 0.25 MILE SOUTHWEST OF SCOTT AFB.
TORNADO IS SOUTH OF 161 BETWEEN BELLEVILLE AND SCOTT
AFB.
0535 PM TORNADO 3 E BELLEVILLE 38.53N 89.95W
06/08/2009 ST. CLAIR IL AMATEUR RADIO
BARNS DAMAGED. SHEET METAL IN TREES. TREES AND TREE
LIMBS DOWN NEAR I77 AND I58.
0535 PM TORNADO 3 E BELLEVILLE 38.53N 89.95W
06/08/2009 ST. CLAIR IL AMATEUR RADIO
HOUSE DAMAGED JUST SOUTH OF I77. GARAGE DESTROYED.
POWER POLE DOWN ON THE ROAD.
0535 PM TORNADO 2 W MASCOUTAH 38.51N 89.84W
06/08/2009 ST. CLAIR IL AMATEUR RADIO
STORAGE BUILDING DESTROYED AND TREES UPROOTED.
0536 PM TORNADO 1 S SCOTT AFB 38.53N 89.85W
06/08/2009 ST. CLAIR IL TRAINED SPOTTER
DEBRIS VISIBLE WITH A RAIN WRAPPED TORNADO. DISTANCE
ESTIMATED. CIRCULATION BECOMING MORE VISIBLE.
0537 PM WALL CLOUD 1 W MASCOUTAH 38.51N 89.82W
06/08/2009 ST. CLAIR IL TRAINED SPOTTER
WALL CLOUD WITH BROAD ROTATION OBSERVED
0540 PM WALL CLOUD MASCOUTAH 38.51N 89.81W
06/08/2009 ST. CLAIR IL TRAINED SPOTTER
SPOTTER OBSERVED A ROTATING WALL CLOUD NEAR MASCOUTAH
0545 PM HAIL MASCOUTAH 38.51N 89.81W
06/08/2009 E1.75 INCH ST. CLAIR IL TRAINED SPOTTER
0545 PM HAIL MASCOUTAH 38.51N 89.81W
06/08/2009 M2.00 INCH ST. CLAIR IL TRAINED SPOTTER
HAIL FELL FOR ROUGHLY 5 MINUTES
0546 PM HAIL MASCOUTAH 38.51N 89.81W
06/08/2009 M1.75 INCH ST. CLAIR IL TRAINED SPOTTER
0548 PM HAIL 2 N MADISON 38.71N 90.15W
06/08/2009 E1.75 INCH MADISON IL LAW ENFORCEMENT
GOLFBALL HAIL AT INTERSECTION OF ROUTE 4 AND I64
REPORTED BY STATE TROOPER
0548 PM HAIL MASCOUTAH 38.51N 89.81W
06/08/2009 E1.75 INCH ST. CLAIR IL TRAINED SPOTTER
QUARTER TO GOLFBALL SIZED HAIL.
0551 PM HAIL RUMA 38.13N 90.00W
06/08/2009 M0.70 INCH RANDOLPH IL TRAINED SPOTTER
HAIL JUST BEGAN TO FALL
0557 PM HAIL VIBURNUM 37.72N 91.13W
06/08/2009 M0.70 INCH IRON MO TRAINED SPOTTER
0557 PM FUNNEL CLOUD 1 NW VENEDY 38.41N 89.66W
06/08/2009 WASHINGTON IL PUBLIC
0558 PM TSTM WND DMG VENEDY 38.40N 89.65W
06/08/2009 WASHINGTON IL LAW ENFORCEMENT
TREE DOWN NORTH OF VENEDY ON HIGHWAY 12
0601 PM HAIL 4 SW MASCOUTAH 38.47N 89.86W
06/08/2009 M1.75 INCH ST. CLAIR IL AMATEUR RADIO
0602 PM HAIL HILLSBORO 39.16N 89.48W
06/08/2009 E0.25 INCH MONTGOMERY IL TRAINED SPOTTER
PEA SIZE HAIL AND HEAVY RAIN.
0604 PM FUNNEL CLOUD 4 W OKAWVILLE 38.43N 89.62W
06/08/2009 WASHINGTON IL TRAINED SPOTTER
SPOTTER REPORTS A RAIN WRAPPED FUNNEL CLOUD
0623 PM HAIL BARTELSO 38.54N 89.47W
06/08/2009 E0.25 INCH CLINTON IL TRAINED SPOTTER
LITTLE BIT BIGGER THAN PEA SIZE HAIL.
0650 PM HAIL OLD MINES 38.02N 90.77W
06/08/2009 M1.00 INCH WASHINGTON MO TRAINED SPOTTER
0651 PM FLOOD 1 W OKAWVILLE 38.43N 89.57W
06/08/2009 WASHINGTON IL AMATEUR RADIO
12 INCHES OF WATER OVER HIGHWAY 177 ONE MILE WEST OF
OKAWVILLE
0658 PM HAIL 2 W BLACKWELL 38.04N 90.66W
06/08/2009 E0.25 INCH WASHINGTON MO TRAINED SPOTTER
0701 PM HAIL LESTERVILLE 37.46N 90.83W
06/08/2009 M0.50 INCH REYNOLDS MO CO-OP OBSERVER
0705 PM HAIL 1 N POTOSI 37.95N 90.78W
06/08/2009 M0.88 INCH WASHINGTON MO AMATEUR RADIO
0710 PM HAIL OLD MINES 38.02N 90.77W
06/08/2009 E1.75 INCH WASHINGTON MO TRAINED SPOTTER
0711 PM FLOOD ADDIEVILLE 38.39N 89.49W
06/08/2009 WASHINGTON IL TRAINED SPOTTER
STREET FLOODING IN ADDIEVILLE
0712 PM HAIL 5 N POTOSI 38.01N 90.78W
06/08/2009 M1.75 INCH WASHINGTON MO TRAINED SPOTTER
0732 PM HAIL 8 SE DE SOTO 38.06N 90.46W
06/08/2009 E1.00 INCH JEFFERSON MO TRAINED SPOTTER
0735 PM FLASH FLOOD ADDIEVILLE 38.39N 89.49W
06/08/2009 WASHINGTON IL LAW ENFORCEMENT
WATER OVER THE ROAD AT SR 153 AND HIGHWAY 10. ROAD IS
UNSAFE FOR TRAFFIC. DEPUTIES ARE ON SITE.
0735 PM FLASH FLOOD ADDIEVILLE 38.39N 89.49W
06/08/2009 WASHINGTON IL LAW ENFORCEMENT
WATER OVER THE ROAD AT SR 160 0.25 MILES EAST OF
ADDIEVILLE. ROAD IS UNSAFE FOR TRAFFIC. DEPUTIES ARE ON
SITE.
0740 PM HAIL 5 NW SPARTA 38.20N 89.78W
06/08/2009 E0.25 INCH RANDOLPH IL TRAINED SPOTTER
PEA SIZED HAIL AND VERY HEAVY RAIN.
0741 PM HAIL LESTERVILLE 37.46N 90.83W
06/08/2009 M0.50 INCH REYNOLDS MO TRAINED SPOTTER
0742 PM FLASH FLOOD LESTERVILLE 37.46N 90.83W
06/08/2009 REYNOLDS MO TRAINED SPOTTER
ALL THE DITCHES IN TOWN ARE OVERFLOWING...ABOUT AN INCH
OF WATER RUNNING OVER ROADS
0825 PM HAIL RED BUD 38.21N 90.00W
06/08/2009 M0.25 INCH RANDOLPH IL TRAINED SPOTTER
0931 PM FLASH FLOOD ADDIEVILLE 38.39N 89.49W
06/08/2009 WASHINGTON IL LAW ENFORCEMENT
COUNTY HIGHWAY 1 CLOSED FROM HIGHWAY 27 TO
ADDIEVILLE...2 FEET OF WATER REPORTED OVER THE ROADWAY
0950 PM FLOOD MARISSA 38.26N 89.75W
06/08/2009 ST. CLAIR IL LAW ENFORCEMENT
WATER ON ROUTE 4 AT SCHOOL VIEW DRIVE AND ON
LICKENBROCK SCHOOL ROAD 1 MILE NORTH OF DARMSTADT ROAD
&&
EVENT NUMBER LSX0902227 LSX0902228 LSX0902233 LSX0902229 LSX0902230
LSX0902231 LSX0902232 LSX0902234 LSX0902235 LSX0902236 LSX0902240
LSX0902237 LSX0902242 LSX0902241 LSX0902238 LSX0902239 LSX0902244
LSX0902245 LSX0902270 LSX0902287 LSX0902243 LSX0902255 LSX0902247
LSX0902246 LSX0902248 LSX0902254 LSX0902249 LSX0902250 LSX0902261
LSX0902262 LSX0902264 LSX0902251 LSX0902252 LSX0902253 LSX0902256
LSX0902289 LSX0902257 LSX0902258 LSX0902259 LSX0902260 LSX0902263
LSX0902266 LSX0902284 LSX0902265 LSX0902267 LSX0902268 LSX0902269
LSX0902273 LSX0902271 LSX0902272 LSX0902274 LSX0902275 LSX0902277
LSX0902276 LSX0902278 LSX0902279 LSX0902280 LSX0902283 LSX0902281
LSX0902282 LSX0902285 LSX0902286 LSX0902288 LSX0902290
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 23 min |
| Jun 8, 8:31 PM CDT | Flash Flood Warning | LSX | Monroe, Randolph | 6 hr |
| Jun 9, 4:00 PM CDT | Flash Flood Watch | LSX | Adams, Brown, Calhoun, Greene, Jersey, Macoupin and 4 more | 12 hr |
Nearby
Areal Flood Warnings in Illinois, 2009Every areal flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.